# SDR ASAA2021043034720

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 51,667 hours, 15,594 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4906
- Condition: Faulted
- Location: Fuel Qty
- Part time: 51,664 hours, 15,592 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS, REFUEL QUANTITY INDICATOR CENTER IS NOT WORKING PROPERLY AFTER TESTING. INDICATOR BLINKING ON THE WING FUEL PANEL. GROUNDED - YES. REMOVED AND REPLACED REFUEL QUANTITY INDICATOR (CENTER) PER REF B737-800 AMM 28-41-61. OPERATIONAL TEST OF CENTER INDICATOR CHECK GOOD.
